Skip to content
My WebMD Sign In, Sign Up
Fentanyl patches not sticking in 2 months I've lost 4-doses
avatar
rjbeck77 posted:
This is my second month of using fentanyl patches and this month I've lost 3 doses which equals 6-days.my ins co told me the earliest I can fill my prescrption is feb 9 or have my doctor write the prescrition a little different then the original prescription and they would cover it sooner, Does this sound correct. I did call Mylan and they sent me Askina Derm covers but it was to late. these patches just don't stick when I have my sweating episodes
Reply
 
avatar
Onehurtguy responded:
I don't use patches, but I've heard that there are tapes that are made specifically for the purpose of resticking the transdermal patches back to your skin.

Ask your pharmacist, they should know what you're looking for.

Good luck!

R
 
avatar
Onehurtguy replied to Onehurtguy's response:
Oh, and save the ones that fell off to show your MD that you're not using them too often, otherwise they may not believe your story.

R


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

Sleepy
I have been on the same pain medication with no change and all of the sudden I can't stay awake and am losing weight. Has anyone else had ... More
Was this Helpful?
2 of 12 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.